Table of Contents
International Journal of Analysis
Volume 2016, Article ID 3918483, 5 pages
Research Article

Straightforward Proofs of Ostrowski Inequality and Some Related Results

COMSATS Institute of Information Technology, Attock Campus, Attock, Pakistan

Received 19 July 2016; Accepted 25 October 2016

Academic Editor: Lianwen Wang

Copyright © 2016 Ghulam Farid. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Y. C. Kwun, G. Farid, W. Nazeer, S. Ullah, and S. M. Kang, “Generalized Riemann-Liouville k-fractional integrals associated with Ostrowski type inequalities and error bounds of Hadamard Inequalities,” IEEE Access, pp. 1–1, 2018. View at Publisher · View at Google Scholar
  • Yasemi̇n Başcı, and Dumitru Baleanu, “Ostrowski Type Inequalities Involving ψ-Hilfer Fractional Integrals,” Mathematics, vol. 7, no. 9, pp. 770, 2019. View at Publisher · View at Google Scholar
  • Mei Liu, Milan Šindelka, and Shi-you Lin, “ A New Generalized Inequality for Covariance in N Dimensions ,” Mathematical Problems in Engineering, vol. 2019, pp. 1–12, 2019. View at Publisher · View at Google Scholar